Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 24, 2012, 8:12 PM EDT for Collier County, Monroe County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2012, 8:12 PM EDT (00:12 UTC)
- Expired
- Jun 24, 2012, 9:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 91 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2990 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
145
WWUS82 KMFL 250012
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT SUN JUN 24 2012
FLZ069-070-075-250115-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
812 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COLLIER COUNTY
MAINLAND MONROE COUNTY
* UNTIL 915 PM EDT
* AT 806 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES
WEST OF NAPLES TO 20 MILES SOUTH OF CAPE ROMANO ...AND MOVING
NORTHEAST AT 35 TO 40 MPH.
* THE LINE OF STORMS WILL AFFECT...
CAPE ROMANO...
BELLE MEADE...
NORTHWEST CAPE SABLE...
GOLDEN GATE...
EVERGLADES CITY...
CARNESTOWN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.
LAT...LON 2633 8184 2632 8167 2642 8166 2644 8156
2618 8118 2586 8099 2531 8086 2513 8090
2512 8107 2522 8118 2525 8118 2534 8112
2522 8093 2535 8107 2541 8101 2550 8121
2579 8128 2589 8168 2584 8168 2584 8169
TIME...MOT...LOC 0011Z 242DEG 34KT 2626 8210 2567 8166
2559 8162 2466 8119
$$
BAXTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 24, 8:06 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 24, 8:06 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
806 PM EDT SUN JUN 24 2012
.AVIATION...
ACROSS THE PENINSULA THE CONVECTION HAS SUBSIDED FOR THE SHORT
TERM. BUT AN ADDITIONAL LINE OF SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUES TO MOVE NORTHEASTWARD NEAR 30 KNOTS INTO THE FLORIDA KEYS AND
COULD INITIATE A NEW ROUND OF SHOWERS AND/OR THUNDERSTORMS AS IT
APPROACHES THE PENINSULA AND CROSSES IT. SO FAR IT HAS A HISTORY
OF PRODUCING WINDS NEAR 40 KNOTS IN THE KEYS. SO EARLY THIS EVENING
THERE IS THE POTENTIAL FOR ADDITIONAL SHOWERS AND THUNDERSTORMS
ALL TERMINALS WITH BRIEF PERIODS OF IFR CONDITIONS POSSIBLE. THE
LOW LEVEL WIND PROFILE WILL REMAIN FAVORABLE FOR A SLIGHT THREAT
OF TORNADOES THIS EVENING.'
60
&&
.PREV DISCUSSION... /ISSUED 453 PM EDT SUN JUN 24 2012/
..TORNADO WATCH UNTIL 8 PM EDT FOR MUCH OF THE REGION...
..LOCALLY HEAVY RAINFALL POSSIBLE THROUGH AT LEAST TONIGHT...
DISCUSSION...TROPICAL STORM DEBBY IS NEARLY STATIONARY OVER THE
CENTRAL GULF WHILE A LARGE HIGH PRESSURE SYSTEM IS STRENGTHENING
OVER THE SOUTHERN PLAINS. A BROAD TROUGH IS LOCATED OVER THE
NORTHEAST AND MID ATLANTIC STATES. DEEP MOISTURE IN PLACE COMBINED
WITH SIGNIFICANT INSTABILITY IS STILL RESULTING IN SHOWER AND
THUNDERSTORM FORMATION OVER PORTIONS OF THE AREA, ALTHOUGH THE
MOST ORGANIZED ACTIVITY IS SHIFTING NORTH. THE POTENTIAL FOR
TORNADOES STILL EXISTS, BUT THE RISK IS CERTAINLY MUCH LOWER THAN
EARLIER THIS AFTERNOON. RECENT SATELLITE IMAGERY SHOWS THAT AN
ORGANIZED LINE OF CONVECTION IS ADVANCING STEADILY EAST THROUGH
THE GULF WHILE OTHER ACTIVITY IS FORMING SOUTH AND WEST OF CUBA.
BOTH OF THESE FEATURES, COMBINED WITH A STRENGTHENING LOW LEVEL
JET, WILL LIKELY AT LEAST AID IN THE DEVELOPMENT OF MORE SHOWERS
AND THUNDERSTORMS ACROSS THE LOCAL AREA LATER THIS EVENING AND
OVERNIGHT. A FEW STORMS COULD CONTAIN STRONG WINDS AND GIVEN THE
OVERALL ENVIRONMENT, ISOLATED SEVERE AND TORNADIC STORMS CANNOT BE
RULED OUT THROUGH THE NIGHTTIME HOURS.
LATEST MODEL GUIDANCE SUGGESTS DEBBY MAY STRENGTHEN SLIGHTLY
DURING THE NEXT 24 HOURS AS IT MOVES SLOWLY NORTHEAST. STRONG
WINDS BELOW H7 COMBINED WITH CONSIDERABLE MOISTURE AND SUFFICIENT
INSTABILITY WILL RESULT IN MORE SHOWERS AND STORMS ON MONDAY. A
FEW STORMS MAY AGAIN BECOME STRONG TO SEVERE AS MID LEVEL LAPSE
RATES REMAIN RELATIVELY STEEP AND HELICITY IS FORECAST TO STAY
QUITE IMPRESSIVE. HOWEVER, SLIGHTLY DRIER AIR WILL ARRIVE IN THE
LOW LEVELS.
THE LATEST MODEL RUNS SHOW THAT DEBBY WILL MOVE TOWARDS THE
PANHANDLE OR NORTHEASTERN FLORIDA GULF COAST SOMETIME BETWEEN
MONDAY NIGHT AND WEDNESDAY. CONSIDERABLE MOISTURE WILL STILL BE
ENTRAINED OVER THE LOCAL AREA THROUGH MID WEEK WITH AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY.
AS THE REMNANTS OF DEBBY WEAKEN AND SHIFT AWAY FROM THE AREA, A
WESTERN ATLANTIC RIDGE WILL BUILD WITH SOMEWHAT DRIER AIR
OVERTAKING THE REGION.
AVIATION...18Z ISSUANCE...VCSH AND VCTS ASSIGNED TO THE
TERMINALS AS CONSIDERABLE MOISTURE AND INSTABILITY WILL REMAIN IN
PLACE. SOUTHEAST WINDS WILL CONTINUE WITH GUSTS AROUND 20 KNOTS AT
TIMES. WHILE PREVAILING VFR IS EXPECTED, BRIEF MVFR OR IFR
CONDITIONS ARE POSSIBLE.
MARINE...A SOUTHEAST WIND HAS INCREASED OVER THE NORTHERN GULF
WATERS AND THESE WINDS WILL BE IN THE RANGE OF 20-25 KT THROUGH
MONDAY (WITH GUSTS NEAR 30 KT). ELSEWHERE, WINDS WILL RANGE FROM
15-20 KT WITH EXERCISE CAUTION STATEMENTS WARRANTED. ADVISORY
LEVEL SEAS WILL PERSIST OVER THE OFFSHORE GULF WATERS THROUGH
MONDAY WITH EXERCISE CAUTION STATEMENTS ELSEWHERE. CONDITIONS
WILL BEGIN TO IMPROVE LATE TUESDAY INTO WEDNESDAY.
FIRE WEATHER...NO SIGNIFICANT CONCERNS AS CONSIDERABLE MOISTURE
WILL REMAIN IN PLACE THROUGH MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 84 77 89 / 70 60 40 50
FORT LAUDERDALE 77 85 78 89 / 70 60 40 50
MIAMI 78 85 77 88 / 70 50 40 50
NAPLES 76 85 77 86 / 80 60 50 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-GULF WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO
60 NM.
&&
DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...54/BNBHazardous weather outlook, Jun 24, 8:00 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 800 PM EDT SUN JUN 24 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 251030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 800 PM EDT SUN JUN 24 2012 ...TORNADO WATCH IN EFFECT THROUGH 5 AM MONDAY COLLIER, GLADES, HENDRY COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TORNADOES: ISOLATED TORNADOES ARE POSSIBLE TONIGHT, PARTICULARLY ACROSS COLLIER, GLADES AND HENDRY COUNTIES WHERE A TORNADO WATCH IS IN EFFECT UNTIL 5 AM MONDAY. WATERSPOUTS: ISOLATED WATERSPOUTS ARE POSSIBLE OVER THE LOCAL WATERS TONIGHT. FLOODING: STREET FLOODING OR FLOODING OF LOW LYING AREAS, ESPECIALLY WITHIN URBAN LOCALES WILL REMAIN A POSSIBILITY WHERE ANY HEAVY RAINFALL BECOMES CONCENTRATED. THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE. THE PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, AND GUSTY WINDS OF 45 TO 55 MPH. WIND: SUSTAINED WINDS WILL AVERAGE 20 TO 25 KNOTS OVER THE GULF WATERS, WHERE A SMALL CRAFT ADVISORY IS IN EFFECT. IN ADDITION, GUSTY WINDS OF 45 TO 55 MPH COULD OCCUR AT ANY LOCATION WITH A FEW SHOWERS OR STORMS. WAVES: SEAS MAY EXCEED 9 FEET OVER THE OFFSHORE GULF WATERS, WELL WEST OF NAPLES. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE GULF COAST BEACHES, WITH A SLIGHT RISK ALONG THE ATLANTIC COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLENTY OF MOISTURE WILL KEEP THE RAINFALL CHANCES UP THROUGH THE FIRST HALF OF THE WEEK AS TROPICAL STORM DEBBY BEGINS TO TRACK WEST ALONG THE NORTHERN GULF COAST STATES AWAY FROM OUR LOCAL AREA. A RETURN TO NEAR NORMAL CONDITIONS WILL BE POSSIBLE BY THE END OF THE WEEK. RIP CURRENT RISK WILL REMAIN ELEVATED INTO THE FIRST HALF OF THE WEEK ALONG THE GULF COAST DUE TO MODERATE SOUTHERLY WINDS AND A NORTHWEST SWELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 24, 5:47 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT SUN JUN 24 2012
FLZ067-068-168-242215-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
547 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL PALM BEACH COUNTY
* UNTIL 615 PM EDT
* AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF BOYNTON BEACH...AND MOVING
NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING STRONG WIND
GUSTS AND IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES.
* THE STORM WILL AFFECT...
GREENACRES CITY...
GOLDEN LAKES...
HAVERHILL...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
ALSO...THIS THUNDERSTORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHERN FLORIDA.
LAT...LON 2651 8008 2651 8027 2685 8029 2684 8004
2680 8003 2669 8003
TIME...MOT...LOC 2146Z 185DEG 20KT 2657 8014
GREGORIASpecial weather statement, Jun 24, 6:09 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
609 PM EDT SUN JUN 24 2012
FLZ067-068-168-242245-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
609 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALM BEACH COUNTY
* UNTIL 645 PM EDT
* AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HAVERHILL...AND MOVING NORTH AT 25 MPH.
* THE STORM WILL AFFECT...
HAVERHILL...
RIVIERA BEACH...
NORTH PALM BEACH...
JUNO BEACH...
JUPITER...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
ALSO...THIS THUNDERSTORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR TORNADOES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHERN FLORIDA.
LAT...LON 2662 8004 2661 8003 2664 8023 2696 8017
2696 8015 2698 8014 2698 8008 2696 8007
2693 8006 2680 8003 2663 8003
TIME...MOT...LOC 2209Z 192DEG 22KT 2671 8011
GREGORIALocal storm report, Jun 24, 6:22 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
622 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TORNADO 10 WNW ROCK ISLAND 26.19N 81.49W
06/24/2012 COLLIER FL TRAINED SPOTTER
TORNADO SPOTTED BY TRAINED SPOTTER JUST NORTH OF
ALLIGATOR ALLEY ABOUT 10 MILES WEST OF STATE ROAD 29.
1235 PM TORNADO 8 SW IMMOKALEE 26.34N 81.53W
06/24/2012 COLLIER FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO AT THE INTERSECTION OF
IMMOKALEE ROAD AND EVERGLADES BLVD.
&&
BAXTERLocal storm report, Jun 24, 7:17 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
717 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM WATER SPOUT 6 E JUPITER 26.93N 80.00W
06/24/2012 AMZ650 FL EMERGENCY MNGR
&&
MJBLocal storm report, Jun 24, 7:18 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
718 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TORNADO WEST PALM BEACH 26.71N 80.06W
06/24/2012 PALM BEACH FL TRAINED SPOTTER
POSSIBLE TORNADO REMOVED A ROOF OFF OF A GARAGE AT THE
INTERSECTION OF WELLINGTON RD AND MERCER AVE.
&&
BAXTERSpecial weather statement, Jun 24, 8:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT SUN JUN 24 2012
FLZ069-070-075-250115-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
812 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COLLIER COUNTY
MAINLAND MONROE COUNTY
* UNTIL 915 PM EDT
* AT 806 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES
WEST OF NAPLES TO 20 MILES SOUTH OF CAPE ROMANO ...AND MOVING
NORTHEAST AT 35 TO 40 MPH.
* THE LINE OF STORMS WILL AFFECT...
CAPE ROMANO...
BELLE MEADE...
NORTHWEST CAPE SABLE...
GOLDEN GATE...
EVERGLADES CITY...
CARNESTOWN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.
LAT...LON 2633 8184 2632 8167 2642 8166 2644 8156
2618 8118 2586 8099 2531 8086 2513 8090
2512 8107 2522 8118 2525 8118 2534 8112
2522 8093 2535 8107 2541 8101 2550 8121
2579 8128 2589 8168 2584 8168 2584 8169
TIME...MOT...LOC 0011Z 242DEG 34KT 2626 8210 2567 8166
2559 8162 2466 8119
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 47 min |
| Jun 24, 9:05 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 40 min |
| Jun 24, 9:12 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry | 63 min |
| Jun 24, 9:22 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach | 38 min |
| Jun 24, 9:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Jun 24, 10:15 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 30 min |
| Jun 25, 2:17 AM EDT | Coastal Flood Statement | MFL | Collier | 25 hr |
| Jun 25, 2:17 AM EDT | Rip Current Statement | MFL | Collier | 66 hr |
| Jun 25, 8:16 AM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 25, 8:56 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 49 min |
| Jun 25, 9:40 AM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Jun 25, 10:14 AM EDT | Special Weather Statement | MFL | Hendry | 31 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.